# SDR JGVR20180109001

- Difficulty date: January 9, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 8,556 hours, 5,585 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED AREAS OF CORROSION ON LOWER FLANGE OF WING RIB P/N 6922037-20, AT WING STATION 18.50 IN RT MLG WELL PER ENGINEERING MEMO DQ10680M1, DATED JANUARY 5, 2018.
